# SDR 96FDEA00641

- Difficulty date: March 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727227
- Aircraft serial: 21529
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib Chord
- Condition: Cracked
- Location: Ws 760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT 760 RIB CHORD AT BL 70.5, TOP FWD HOLE IND CRACK.  ENLARGED TOP FWD HOLE. INSTALLED REPAIR PER DRAWING 65-68492-17, ESO 11782, DATED 2-24-96 AND EA.
